# SDR EY2R56873

- Difficulty date: August 2, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Engine: Garrtt TPE331*
- Propeller: Mcauly B5JFR36C1101
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D67133C1103
- Condition: Corroded
- Location: Propeller
- Part time: 4,980 hours
- Component: Propeller, Mcauly
- Component part number: P110364160116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INSIDE AREA OF HUB.  REPLACED HUB WITH NEW S/N 000838.  (X)
